PMO OpenIR  > 期刊(老文献)
THEORY OF RADIATIVE-TRANSFER IN PLANETARY RING
CHEN, D ; TUNG, M ; WU, C ; YANG, H
1978
Source PublicationSCIENTIA SINICA
Volume21Issue:4Pages:509-515
Subject AreaAstronomy & Astrophysics
Document Type期刊论文
Identifierhttp://libir.pmo.ac.cn/handle/332002/8738
Collection期刊(老文献)
Recommended Citation
GB/T 7714
CHEN, D,TUNG, M,WU, C,et al. THEORY OF RADIATIVE-TRANSFER IN PLANETARY RING[J]. SCIENTIA SINICA,1978,21(4):509-515.
APA CHEN, D,TUNG, M,WU, C,&YANG, H.(1978).THEORY OF RADIATIVE-TRANSFER IN PLANETARY RING.SCIENTIA SINICA,21(4),509-515.
MLA CHEN, D,et al."THEORY OF RADIATIVE-TRANSFER IN PLANETARY RING".SCIENTIA SINICA 21.4(1978):509-515.
Files in This Item:
File Name/Size DocType Version Access License
1978003THEORY OF RAD(2621KB) 开放获取LicenseView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHEN, D]'s Articles
[TUNG, M]'s Articles
[WU, C]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHEN, D]'s Articles
[TUNG, M]'s Articles
[WU, C]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHEN, D]'s Articles
[TUNG, M]'s Articles
[WU, C]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: 1978003THEORY OF RADIATIVE-TRANSFER IN PLANETARY RING.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.